MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D142
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed that the power consumption is increasing in a gradual fashion.Device replacement was recommended.This device remains in service at this time.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed that the power consumption is increasing in a gradual fashion.Device replacement was recommended.This device remains in service at this time.No adverse patient effects were reported.Additional information indicated that this device was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of message, error code 1003 was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code cause linked to device but unable to trace more specifically.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25728390
Report Number2124215-2026-36220
Device Sequence Number21494083
Product Code LWS
UDI-Device Identifier00802526534249
UDI-Public(01)00802526534249(17)200310
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/10/2020
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number543707
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/04/2026
Not provided
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/06/2026
08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale